Neighborhood structures in ordinary smooth topological spaces
We contruct a new definition of a base for ordinary smooth topological spaces and introduce the concept of a neighborhood structure in ordinary smooth topological spaces. Then we state some of their properties which are generalizations of some results in classical topological spaces.
Gespeichert in:
Veröffentlicht in: | Honam mathematical journal 2012-12, Vol.34 (4), p.559-570 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | kor |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Zusammenfassung: | We contruct a new definition of a base for ordinary smooth topological spaces and introduce the concept of a neighborhood structure in ordinary smooth topological spaces. Then we state some of their properties which are generalizations of some results in classical topological spaces. |
---|---|
ISSN: | 1225-293X |